Red dots or blood spots

Hi all

Can I ask if red dots are a part of hughes syndrome I have been getting these red blood looking dots all over my body I wasn't worried at first but now one has appeared on my face so I am concerned. Any way I can stop them. I have also started getting head pain, I have had 2 lots of clots on the lung and have had a filter fitted

I am so fed up of being so tired all the time. I also have a under active thyroid,

Sorry to be a pain but some of the simptums are worrying

14 Replies

  • Hello spider7

    I see that you asked about these spots two months ago and several people replied and my colleague, Mary, gave you a very full response. I certainly have had these and they seem to come and go and do not seem to cause any issues. I have no idea whether they are related to APS.

    Headache is a major symptom of APS.

    Who is managing your APS and what medication are you taking. If you have had two PEs, (clots on the lungs), you should be on anticoagulation medication.

    As my colleagues said previously thyroid issues are common in APS patients. You should press for a full thyroid scan, including the various T3 & T4 tests, not just the unreliable TSH test that many Drs think is adequate.


  • Hi

    thank you for your comments and sorry for posting again just worried abut the different problems. My doctor is new to this but he has asked for blood tests don't know if that includes tests for to to will ask at next appointment

    thank you

  • Hi

    Thanks for your reply.

    Yes it is important to always have a list of questions for you GP, when you see them, hand a copy to them and keep one for yourself, to make notes on as you speak with them. Make sure that they go through the questions with you and tht they answer them adequately too.

    Where are you from?

    Best wishes.


  • Hi, I remember answer you before about this, sorry you feel so rough, do you have a recommended specialist looking after you? One from our list of recommended specialists? Also it is crucial to make sure your Thyroid is adequately monitored and looked after and also that your levels of Iron, B12 and D are kept running smoothly. MaryF

  • I am under DR Cowin sorry I do remember you posting me about this but I am so worried as more thing keep going wrong my doctor checked my thyroid and also awating blood tests . I am on iron tablet every day. What else can I do to help I am on a healthy diet.

    Thank you

  • Do you just have a GP or consultant also, as it would be helpful for your GP as well as yourself to be referred to somebody off our recommended list of specialists. Also the tests I recommend above. They may need to try different drugs with you until things settle down a little. I hope things improve for you. If you get new rashes always photograph them in case they disappear when you are due to see the doctor!!! MaryF

  • Thank you for your comments I will ask my doctor to refer me to one on the list

  • Yes it is really really important, let us know how it goes. MaryF

  • Will do

  • I'm covered in them tbh just keep getting more, my skin is quite tanned though so they don't show too much. I was told they were nevus or nevii and harmless, just burst capilliaries the size of a pinhead in most cases although I do have one by my hip which is about 10 times the size of the others. No idea if it's linked to Aps I started getting them 30 + years ago and was only diagnosed with Aps in 2014 although I believe I've probably had it for 10 years.

  • Thank you for your post I have only had them for about a year

  • look up Petechiae -- it is normally on legs and abdomen -- I had it from ankles to neck and when i showered it bloomed --and I also had some swelling issues along with it ---anyways --look it up and see if it looks like your problem -- when i went to the ER the tried to tell me it was hives ??? let me know as it is what happened to me

  • Thank you for your comments will look it up

  • If I'm understanding what you are referring to, I had those show up on my right shin. I didn't pay a lot of mind Tomita but was curious. I have no pain or other sensation with it, but they are tiny bright red spots, like blood under the skin from a suction mark.

    I'm still have them. It's been about a week now.

You may also like...